Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 1, Pages 151–153 (Mi zvmmf3153)  

This article is cited in 2 scientific papers (total in 2 papers)

Scientific communications

An iterative algorithm for determining the regularization parameter in the method of least discrepancy estimation

A. M. Levin

Kommunarsk

Full text: PDF file (362 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:1, 106–108

Bibliographic databases:
UDC: 517.988.8
MSC: Primary 65J10; Secondary 47A50
Received: 31.01.1990

Citation: A. M. Levin, “An iterative algorithm for determining the regularization parameter in the method of least discrepancy estimation”, Zh. Vychisl. Mat. Mat. Fiz., 31:1 (1991), 151–153; U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 106–108

Citation in format AMSBIB
\Bibitem{Lev91}
\by A.~M.~Levin
\paper An iterative algorithm for determining the regularization parameter in the method of least discrepancy estimation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 1
\pages 151--153
\mathnet{http://mi.mathnet.ru/zvmmf3153}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1099368}
\zmath{https://zbmath.org/?q=an:0731.65044}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 1
\pages 106--108
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HU21600014}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3153
  • http://mi.mathnet.ru/eng/zvmmf/v31/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Levin, “An upper bound for the regularization parameter for incompatible operator equations”, Comput. Math. Math. Phys., 32:8 (1992), 1049–1057  mathnet  mathscinet  zmath  isi
    2. A. M. Levin, G. V. Filatova, “Direct methods of minimization in the problem of estimating the measure of incompatibility of operator equations”, Comput. Math. Math. Phys., 35:2 (1995), 227–235  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:274
    Full text:92
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022